MAUDE Adverse Event Report: PREMIA SPINE LTD. TOPS SYSTEM; MOTION-PRESERVING SPINAL IMPLANT

PREMIA SPINE LTD. TOPS SYSTEM; MOTION-PRESERVING SPINAL IMPLANT
Model Number 82644
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 09/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records of the involved lot was performed and indicated that it was manufactured in accordance with specifications without deviations.At the time of the removal, the implants appeared well preserved, and there were no special implant-related observations.The explant was not received at the time of this report.Based on the information available to date, the event seems to be related to discogenic degeneration rather than to the tops system.The rate of revisions for the tops system is lower than the reported rates in the literature for similar systems.If any additional relevant information becomes available, a supplemental report will be submitted as applicable.
 
Event or Problem Description
The company was informed about a revision case of the tops system in the us after more than 5 years.The original procedure was performed on (b)(6) 2020.The patient was treated with tops at l4-l5 as part of the us ide clinical study.The patient complained of an increase in back pain.Based on the pattern of pain, patient exam and imaging analysis, the surgeon suspected that the major pain generator is likely disc degeneration at the level of the tops device.In the revision surgery, the tops system was removed and fusion was performed.

Brand Name
TOPS SYSTEM
Common Device Name
MOTION-PRESERVING SPINAL IMPLANT
Manufacturer (Section D)
PREMIA SPINE LTD.
7 giborey israel st.
ramat poleg
netanya, 42504 07
IS  4250407
Manufacturer (Section G)
PREMIA SPINE LTD.
7 giborey israel st.
ramat poleg
netanya, 42504 07
IS   4250407
Manufacturer Contact
elinor limor
7 giborey israel st.
ramat poleg
netanya, 42504-07
IS   4250407
MDR Report Key23413049
Report Number3012401682-2025-00011
Device Sequence Number10380924
Product Code QWK
UDI-Device Identifier07290014064034
UDI-Public07290014064034
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P220002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number82644
Device Lot NumberRTP0242US
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale